Alert archive / Kentucky / Flash Flood Warnings in 2011

Flash Flood Warning 44, NWS Wilmington, OH

August 3, 2011Owen County, Kentucky

NWS Wilmington, OH issued this flash flood warning at Aug 3, 2011, 9:41 AM EDT for Owen County, Kentucky. It was in force for 89 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2011, 9:41 AM EDT (13:41 UTC)
Expired
Aug 3, 2011, 11:10 AM EDT
In force
89 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

County Owen County, KY

The radar

The Louisville radar (KLVX), 107 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2011-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 435 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2011-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 181 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
435 J/kg
Mixed-layer CIN
-116 J/kg
Mixed-layer LCL
1260 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
181 m²/s²
0-3 km storm-relative helicity
301 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

730 
WGUS51 KILN 031341
FFWILN
KYC187-031545-
/O.NEW.KILN.FF.W.0044.110803T1341Z-110803T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
941 AM EDT WED AUG 3 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  OWEN COUNTY IN NORTHERN KENTUCKY...

* UNTIL 1145 AM EDT.

* AT 935 AM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED   
  HEAVY RAINFALL ACROSS THE WARNED AREA. RADAR ESTIMATED AS MUCH AS 
  BETWEEN 1.5 TO 2 INCHES OF RAIN HAS FALLEN SINCE 830 AM. 

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  INCH POSSIBLE THROUGH 1145 AM EDT. RUNOFF FROM THIS EXCESSIVE 
  RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...OWENTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ACT QUICKLY TO PROTECT YOUR LIFE IF YOU ARE IN A LOW LYING AREA...
ALONG A CREEK...STREAM OR IN AN AREA EXPERIENCING FLOODING. MOVE TO
HIGHER GROUND IMMEDIATELY.

NEVER DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ONLY A FEW INCHES
OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. FIND AN
ALTERNATE ROUTE OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3836 8485 3839 8490 3842 8489 3842 8495
      3844 8497 3847 8496 3849 8499 3851 8499
      3853 8501 3861 8503 3864 8479 3858 8470
      3844 8462 3834 8477

$$
1 follow-up statement
003 
WGUS71 KILN 031510
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1110 AM EDT WED AUG 3 2011

KYC187-031519-
/O.CAN.KILN.FF.W.0044.000000T0000Z-110803T1545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OWEN KY-
1110 AM EDT WED AUG 3 2011

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR OWEN COUNTY HAS
BEEN CANCELLED...

ONLY MINOR REPORTS OF FLOODING HAD BEEN RECEIVED AT THIS TIME...AND 
THE HEAVY RAIN HAD EXITED THE AREA BETWEEN 1030 AND 11 AM.

STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

LAT...LON 3836 8485 3839 8490 3842 8489 3842 8495
      3844 8497 3847 8496 3849 8499 3851 8499
      3853 8501 3861 8503 3864 8479 3858 8470
      3844 8462 3834 8477

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 3, 5:58 AM EDT, 3 hours 43 minutes earlier.

Area forecast discussion, Aug 3, 5:58 AM EDT, 3 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
558 AM EDT WED AUG 3 2011

.SYNOPSIS...
LOW PRESSURE TRACKING THROUGH THE SOUTHERN GREAT LAKES WILL DRAG
A COLD FRONT THROUGH THE AREA TODAY. HIGH PRESSURE AND DRIER AIR WILL
MOVE IN FOR TONIGHT THROUGH THURSDAY. A WEAK DISTURBANCE MAY BRING
A FEW SHOWERS AND THUNDERSTORMS ON FRIDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
COLD FRONT IS NEAR LAKE MICHIGAN...WITH LINE OF CONVECTION AHEAD
OF THE FRONT CROSSING NORTHWEST COUNTIES. LOW LEVEL JET AND
INSTABILITY ARE STRONG ENOUGH SO THAT SOME THUNDERSTORMS MAY REACH
SEVERE LIMITS...SO SEVERE THUNDERSTORM WATCH 720 IS IN EFFECT
UNTIL 8 AM. THIS WATCH INCLUDES DAYTON AND COLUMBUS. MAIN THREAT
IS DAMAGING WINDS WITH LARGE HAIL ALSO POSSIBLE.

ONCE LINE OF CONVECTION MOVES THROUGH...CHANCE OF THUNDERSTORMS
WILL CONTINUE THIS AFTERNOON IN AREA OF PERSISTENT FRONTAL
CONVERGENCE AND INSTABILITY. TEMPERATURES WILL RISE TO AROUND 90.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY/...
HIGH PRESSURE AND DRY AIR WILL MOVE IN TONIGHT BEHIND THE
DEPARTING COLD FRONT. THE HIGH WILL MOVE GRADUALLY ACROSS THE
GREAT LAKES THROUGH THURSDAY...KEEPING DRY WEATHER ACROSS THE
REGION. A WEAK MID LEVEL DISTURBANCE MOVING FROM THE WEST ALONG A
SURFACE BOUNDARY WILL BRING A LOW CHANCE FOR SHOWERS AND
THUNDERSTORMS ON FRIDAY.

TEMPERATURES WILL BE SLIGHTLY COOLER ON THURSDAY IN A NORTHERLY
FLOW WITH HIGHS REACHING THE MID TO UPPER 80S. HIGHS WILL BE CLOSE
TO 90 ON FRIDAY UNDER A SMALL AMOUNT OF WARM ADVECTION AND AIRMASS
MODIFICATION.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
A MID LEVEL SHORTWAVE INTERACTING WITH A SURFACE WARM FRONT WILL
PRODUCE ENOUGH FORCING TO TRIGGER SCATTERED TO NUMEROUS AREAS OF
CONVECTION ON SATURDAY. THE TIMING OF THIS FEATURE IN THE MODELS
CONTINUES TO JUMP AROUND A BIT. THE LATEST RUN BRINGS THE
STRONGEST FORCING ACROSS THE FORECAST AREA DURING THE LATE MORNING
AND EARLY AFTERNOON. THIS WOULD FAVOR A WETTER SOLUTION...WITH THE
PEAK HEATING AIDING STRONGER CONVECTION TO DEVELOP. HAVE INCREASED
POPS SATURDAY TO A 50/50 CHANCE ACROSS MOST ZONES WHERE THE PEAK
DAYTIME HEATING SHOULD INTERACT WITH THE SHORTWAVE.

MODELS BEGIN TO DIVERGE IN THEIR SOLUTIONS ON SUNDAY WITH A MORE
PROGRESSIVE GFS PUSHING A FRONTAL BOUNDARY BEHIND THE SHORTWAVE WELL
SOUTH OF THE FORECAST AREA. THE ECMWF KEEPS THE TAIL END OF THE
FRONT NEAR THE OHIO RIVER...THEREFORE HAVE KEPT MAINLY SLIGHT CHANCE
POPS IN THAT AREA.

SOME DRIER AIR IS FORECAST TO MOVE INTO THE OHIO VALLEY LATE SUNDAY
THROUGH MONDAY. HOWEVER...SOME RESIDUAL MOISTURE MAY BE IN PLACE TO
ALLOW FOR SOME AFTERNOON CONVECTION. HAVE KEPT SLIGHT CHANCE POPS IN
FOR MONDAY WITH CHANCE POPS TUESDAY AS ADDITIONAL MOISTURE RETURNS
ACROSS THE FORECAST AREA.

TEMPERATURES ARE FORECAST TO REMAIN A FEW DEGREES ABOVE NORMAL
THROUGHOUT THE ENTIRE LONG TERM PERIOD.

&&

.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
STRONG UPPER LEVEL RIDGE CONTINUE TO BE CENTERED OVER THE NATIONS
MID SECTION. ACTIVE THUNDERSTORM COMPLEX ASSOCIATED WITH S/W
ROUNDING THIS RIDGE DROPPING SE THRU THE OHIO VALLEY EARLY THIS
MORNING. EXPECT THESE STORMS TO CONTINUE TO AFFECT THE TAF SITES
THRU ABOUT 14Z. WILL ALLOW FOR TEMPO GROUPS FOR THESE STORMS AT
ALL SITES WITH MVFR VSBY RESTRICTIONS. AFTER THIS THUNDERSTORM
COMPLEX MOVES THRU THERE WL BE A CONTD THREAT FOR THUNDERSTORM RE-
DEVELOPMENT UNTIL A COLD FRONT MOVES THRU THIS AFTN. DUE TO
UNCERTAINTY ON COVERAGE AND THIS FUTURE DEVELOPMENT WL LIMIT THIS
LATE MORNING/EARLY AFTN MENTION TO ONLY CB. EXPECT VFR CONDITIONS
BEHIND THE FRONT INTO THIS EVENING. DUE TO MAINLY CLEAR SKIES AND
A MOIST LOW LEVEL EXPECT SOME FOG DEVELOPMENT OVERNIGHT WITH THE
POTENTIAL FOR STRATUS. AT THIS TIME HAVE MVFR VSBY RESTRICTIONS
AT ALL SITES WITH CONDITIONS DROPPING INTO IFR CATEGORY AT KLUK.

OUTLOOK...THUNDERSTORMS POSSIBLE SATURDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...LATTO
AVIATION...AR
Hazardous weather outlook, Aug 3, 7:00 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
700 AM EDT WED AUG 3 2011

INZ058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-051>056-
063>065-070>074-077>082-088-041100-
FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-
CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-
ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
700 AM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-OHZ060>062-041100-
WAYNE-PREBLE-MONTGOMERY-GREENE-
700 AM EDT WED AUG 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.

.DAY ONE...TODAY AND TONIGHT.

AN APPROACHING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS
INTO THE REGION TODAY. SOME OF THE THUNDERSTORMS MAY REACH SEVERE
LIMITS...WITH DAMAGING WINDS THE PRIMARY THREAT...THOUGH LARGE
HAIL IS ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Aug 3, 8:26 AM EDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
826 AM EDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 AM     TSTM WND DMG     4 N HEBRON              39.12N 84.70W
08/03/2011                   HAMILTON           OH   CO-OP OBSERVER

            LARGE BRANCHES DOWN IN FERNBANK.

&&
Special weather statement, Aug 3, 8:39 AM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 AM EDT WED AUG 3 2011

KYZ099-100-OHZ079-081-088-031315-
LEWIS KY-MASON KY-ADAMS OH-BROWN OH-SCIOTO OH-
839 AM EDT WED AUG 3 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SCIOTO...
SOUTHEASTERN BROWN...SOUTHERN ADAMS...EASTERN MASON AND LEWIS
COUNTIES THROUGH 915 AM EDT...

AT 836 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM GEORGETOWN TO 6 MILES SOUTH OF PEEBLES...MOVING
SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...WEST UNION...
ABERDEEN...MAYSVILLE...MANCHESTER...LEWISBURG...VANCEBURG...
TOLLESBORO AND CAMP DIX.

ALSO...WAMSLEY...DECATUR...REDOAK...BLUE CREEK...BENTONVILLE...
MORANBURG...TURKEY CREEK LAKE AND BRADYSVILLE ARE NEAR THE PATH OF
THIS LINE OF STRONG THUNDERSTORMS.

LAT...LON 3852 8364 3849 8376 3871 8384 3887 8387
      3888 8327 3881 8311 3871 8303 3868 8302
      3855 8310 3849 8318 3848 8318 3847 8359

HATZOS
Local storm report, Aug 3, 9:06 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
906 AM EDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 AM     TSTM WND DMG     HEBRON                  39.07N 84.70W
08/03/2011                   BOONE              KY   LAW ENFORCEMENT

            MULTIPLE TREES DOWN

0802 AM     TSTM WND DMG     BURLINGTON              39.02N 84.72W
08/03/2011                   BOONE              KY   PUBLIC

            LARGE BRANCHES DOWN

&&
Local storm report, Aug 3, 9:10 AM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
910 AM EDT WED AUG 03 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     TSTM WND DMG     4 S METAMORA            39.39N 85.13W
08/03/2011                   FRANKLIN           IN   DEPT OF HIGHWAYS

            TREE DOWN ON HAYTOWN RD

0745 AM     TSTM WND DMG     5 SE METAMORA           39.40N 85.07W
08/03/2011                   FRANKLIN           IN   DEPT OF HIGHWAYS

            TREE DOWN LEVEE RD

&&

HUGHES
Special weather statement, Aug 3, 9:22 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
922 AM EDT WED AUG 3 2011

KYZ089-090-094-095-031400-
OWEN KY-CARROLL KY-GALLATIN KY-GRANT KY-
922 AM EDT WED AUG 3 2011

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GRANT...
SOUTHWESTERN GALLATIN...CARROLL AND OWEN COUNTIES THROUGH 1000 AM
EDT...

AT 918 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LONG
RIDGE...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...OWENTON.

ALSO...GRATZ...TWIN BRIDGES...HOLBROOK...NEEDMORE...MONTEREY...
LAWRENCEVILLE...KEEFER AND BEECHWOOD ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 3839 8490 3842 8489 3842 8495 3847 8496
      3849 8500 3851 8499 3851 8501 3853 8503
      3856 8501 3857 8505 3870 8514 3875 8485
      3861 8465 3847 8459 3836 8471 3833 8478
Special weather statement, Aug 3, 9:31 AM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
931 AM EDT WED AUG 3 2011

KYZ100-031400-
LEWIS KY-
931 AM EDT WED AUG 3 2011

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT LEWIS COUNTY THROUGH
1000 AM EDT...

AT 927 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM REXTON TO EPWORTH...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...
HEAD OF GRASSY AND HARRIS...AND OTHER SECTIONS OF RURAL CENTRAL AND
SOUTHERN LEWIS COUNTY.

LAT...LON 3839 8341 3837 8345 3840 8348 3843 8358
      3848 8359 3852 8364 3860 8363 3858 8331
      3862 8307 3855 8310 3849 8318 3843 8323
      3834 8322 3832 8328 3833 8332 3832 8335

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 6:44 AM EDTSpecial Weather StatementILNMason61 min
Aug 3, 7:39 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Kenton51 min
Aug 3, 8:00 AM EDTSevere Thunderstorm WarningILNBoone60 min
Aug 3, 8:16 AM EDTSpecial Weather StatementILNCampbell, Grant, Kenton, Pendleton59 min
Aug 3, 8:39 AM EDTSpecial Weather StatementILNLewis36 min
Aug 3, 8:53 AM EDTSevere Thunderstorm WarningILNLewis38 min
Aug 3, 9:12 AM EDTAreal Flood AdvisoryILNCarroll, Gallatin, Grant, Owen2 hr
Aug 3, 9:22 AM EDTSpecial Weather StatementILNOwen38 min
Aug 3, 9:31 AM EDTSpecial Weather StatementILNLewis29 min

Nearby

Flash Flood Warnings in Kentucky, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.